# SDR HALA20240903251

- Difficulty date: September 2, 2024
- Submitted: September 4, 2024
- Operation: Air carrier
- Aircraft: N370HA
- Make and model: Airbus A330-243
- Aircraft serial: 1511
- Aircraft time: 42,249 hours, 6,684 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 42,020 hours, 6,703 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Fod
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

ETOPS - DURING PERFORM J/C IDG-2 DRAIN PLUG BROKEN AND BORKEN PIECE DROPPED INSIDE IDG. PER AMM 24-21-51 ENG-2 IDG REPLACED AND OIL SERVICE TO NML RANGE. ENG-2 RUN UP TEST PARAMETERS NML. OIL LEAKING INSP NO LEAKING FOUND. IDG-2 DISC/RE-CON SUCCESSFUL. OK TO SERVICE
